# SDR HALA2016071900278

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,102 hours, 9,209 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 18825
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 1,421 hours, 286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AUTO 1 AND 2 INOPERATIVE.  T/S IAW FIM 21-31 FAULT TREE 803.  FAULTED AUTO 1 AC MOTOR-STATUS AC PWR OFF VERIFIED.  AUTO 2 AC MOTOR VERIFIED.  DUE TO HISTORY R & R OUTFLOW VALVE ASSY IAW AMM 21-31-03.
